# SDR SIMA200119907

- Difficulty date: July 17, 2001
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N498AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 498
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: EPNE9530001318
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP2 INSPECTION, FOUND CORROSION ON LEFT AFT OUTBOARD, LEFT AFT INBOARD, LEFT FLIGHT ATTENDANT, AND RIGHT FLIGHT ATTENDANT SEAT TRACKS.  THE SEAT TRACKS WERE REMOVED AND REPLACED IAW AMERICAN EAGLE AIRLINES ENGINEERING ORDER E2-53MR-115.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
